|Tuesday, March 15, 2005|
Stevens Johnson Syndrome
I just found out that a family member of a friend has Stevens Johnson Syndrome. SJS is a condition that is spawned from an adverse allergic drug reaction. Do visit the foundation site for more details on this horrible infliction. I knew nothing of SJS before today, yet allergic reactions to drugs are apparently the 4th highest cause of death in the US. This is information that must be disseminated. The drug companies don't want you to know about this.
In Jeremy's case, he was taking medication for ADD and the SJS just suddenly came on after about 6 months of use. Doctors sent him home, claiming that "he had passed all the allergy tests". Now he's fighting a condition so painful that his body is literally burning up his skin trying to get rid of the toxins in his body. Please take a moment to send some positive energy towards Jeremy, and to educate yourself on SJS.
10:13:30 PM comment  trackback